# SDR CA150610005

- Difficulty date: June 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 47200
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED GEAR NOT RETRACTING, ACARS SAID IT WAS THE NOSE GEAR THAT DIDN`T COME UP & THEY CHECKED THE ALT DOOR & IT WAS CLOSED.  THE TAKEOFF WAS NORMAL WITH THE MAINS COMING UP & THE NOSE WENT AMBER, BUT NEVER WENT UP.  THERE WAS VIBRATION FROM AIRFLOW ON THE GEAR BUT NOTHING ABNORMAL & NO MSGS 06-08 1646.  MX CALLED BACK & THEY DO HAVE FAULTS FOR PRESENT LEG.  MX REPORTED THEY PERFORMED GEAR SWINGS & OPERATIONS CHECKED GOOD EVERY TIME.   FURTHER TROUBLESHOOTING ON GOING, INVESTIGATING NLG DOOR ACTUATOR & LINKAGE ASSEMBLY.
